Journal article icon

Journal article

COSMIC-RAY ACCELERATION IN INHOMOGENEOUS MAGNETIC-FIELDS ABOUT RELATIVISTIC SHOCKS

Publication status:
Published

Actions


Authors


Journal:
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
268
Issue:
2
Pages:
581-594
Publication date:
1994-05-15
ISSN:
0035-8711
URN:
uuid:aced64da-924d-421f-afaf-3e8089288ab5
Source identifiers:
205938
Local pid:
pubs:205938

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP